Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/130214


Title: Tree-shifts: The entropy of tree-shifts of finite type
Authors: 班榮超
Ban, Jung-Chao
Chang, Chih-Hung
Contributors: 應數系
Date: 2017-06
Issue Date: 2020-06-22 13:45:44 (UTC+8)
Abstract: This paper studies the entropy of tree-shifts of finite type with and without boundary conditions. We demonstrate that computing the entropy of a tree-shift of finite type is equivalent to solving a system of nonlinear recurrence equations. Furthermore, the entropy of the binary Markov tree-shifts over two symbols is either 0 or ln 2. Meanwhile, the realization of a class of reals including multinacci numbers is elaborated, which indicates that tree-shifts are capable of rich phenomena. By considering the influence of three different types of boundary conditions, say, the periodic, Dirichlet, and Neumann boundary conditions, the necessary and sufficient conditions for the coincidence of entropy with and without boundary conditions are addressed.
Relation: Nonlinearity, Vol.30, No.7, pp.2785
Data Type: article
DOI 連結: https://doi.org/10.1088/1361-6544/aa72c0
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
130.pdf257KbAdobe PDF19View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing